John W. Doull, Bookseller, Inc.

Quick Search

Author/Illustrator
Title
Words appearing in our descriptions
Keyword(s)
 
 
 
 

NEYMAN, J. University Of California Publications In Statistics 01:03 Listings

If you cannot find what you want on this page, then please use our search feature to search all our listings.

Click on Title to view full description

 
1 NEYMAN, J. University of California Publications in Statistics 01:03 On the Problem of Estimating the Number of Schools of Fish
University of California Press, 1949, 
NEYMAN, J. On the Problem of Estimating the Number of Schools of Fish. University of California Publications in Statistics Volume 1, No. 3, pp. 21-36,5 figures in text. Berkeley: University of California Press, 1949. 8vo, gr ey card covers. "With the Author's Compliments" stamped to front cover, owner's name, else vg. 15.00

Price: 15.00 CDN
Add to Shopping Cart
 
 

 


Questions, comments, or suggestions
Please write to info@doullbooks.com
Copyright©2017. All Rights Reserved.
Powered by ChrisLands.com

 

 

cookie
db error Data too long for column 'request' at row 1